MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIG C/R POROCOAT FEM LT SZ 4N; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US SIG C/R POROCOAT FEM LT SZ 4N; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 94-0019
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Muscular Rigidity (1968); Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
Date of Event 07/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for arthrofibrosis: adhesions; event is serious and is considered moderate; event is possibly related to device and is probably related to procedure.Date of implantation: (b)(6) 2020; date of event (onset): (b)(6) 2020; (left knee).
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary :no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5, h6 (patient).H6 patient code: no code available (3191) was used to capture joint instability.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2020, the patient underwent a primary left knee revision with no indicated intra-operative complications.On(b)(6) 2020, the patient presented for a left knee evaluation due to adhesions/arthrofibrosis, slight instability, decreased range of motion, and non-progressing physical therapy.On (b)(6) 2020, the physician noted the patient was continuing physical therapy with improving range of motion.On (b)(6) 2020, the patient underwent a left knee closed manipulation under anesthesia due to adhesions/arthrofibrosis and stiffness.The procedure was completed without apparent intra-operative complications.No products were revised.

Brand Name
SIG C/R POROCOAT FEM LT SZ 4N
Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10352245
Report Number1818910-2020-17312
Device Sequence Number16808174
Product Code JWH
UDI-Device Identifier10603295223450
UDI-Public10603295223450
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number94-0019
Device Catalogue Number940019
Device Lot NumberJ4511W
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/22/2020
Supplement Date Received by Manufacturer07/22/2020
08/31/2020
Initial Report FDA Received Date07/31/2020
Supplement Report FDA Received Date08/07/2020
09/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY CMW 2 20G; MBT POR TIBIAL TRAY SZ3; PFC SIGMA/OV/DOME PAT 3PEG,35; SIG C/R POROCOAT FEM LT SZ 4N; SIG RP AOX CRV INS SZ4 12.5
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient Weight81